# SDR ZW0A0108206

- Difficulty date: September 5, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE T FITTING BELOW KEEL BEAM, STA 875, WAS CRACKED. REMOVED FITTING. FABRICATED NEW FITTING AND INSTALLED PER SRM 51-10-4.
